Cause and treatment for irritable bowel syndrome
User rating for this question
Dear Sir , I am XXXX, Male, 38 Years. I am having issue with my bowl .Disorder and bulging of stoamch due to gas.My Bowl is irregular and it smelly, pasty .this is mostly hapenning ever since I have relocated to Mumbai for last one and half year. Eralier the issue was manageable and its recurrant now.. Every day I feel heavy on my stoamch and it get bulged due to gas ..Bowl comes pasty and irritation on stomach . I have visited doctor today and he said it may be irrtibale bowl syndrome ..I think he is in haste also he gave medicine likke Rekool-L for 6 weeks and Adiza..shall I go ahead with this??
Posted Fri, 21 Mar 2014 in Digestion and Bowels
Answered by Dr. Indu Kumar 53 minutes later
Brief Answer: Symptoms are typical of irritable bowel syndrome. Detailed Answer: Hello XXXX Thanks for writing to HCM Your symptoms are typical of irritable bowel syndrome(IBS). Your doctor has prescribed right medicines but probably he didn't counsel you well. You need few investigations to exclude other causes.Investigations include stool examination (routine and microscopic) LFT(Liver function test),ultrasound of abdomen,upper GI endoscopy.Further investigations can be done if needed. Irritable bowel syndrome is a disease associated with large intestine and exact etiology is not known. There is no specific treatment of this disease. It can be controlled by altering diet pattern,psychological therapy and medicines. For gas problem Rekool-L and and Adiza is very good.You should continue it. You should avoid hot and spicy food. You should take plenty of fibres in your diet in the form of salad etc. You should do regular exercise and if there is any stress factor,try to reduce it. You can also take tablet loperamide SOS. You should avoid cold drinks and high gas forming vegetables like cabbage and cauliflower. You may need psychological counselling if needed. You should take anti hypertensives regularly. Get well soon. Hope I have answered your question. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
People also viewed
- Lodine 400 mg etodolac
- Irritable bowel syndrome causes
- Nitrofurantoin dosage for uti
- Signs of opiate overdose
- Is diarrhea a side effect of sporanox?
- Supradyn forte at walgreens
- Is diarrhea a side effect of pyrantel?
- Albendazole 400 mg dosage
- Is diarrhea a side effect of testopel?
- Irritable bowel syndrome treatments
- Is diarrhea a side effect of tekturna?
- Is dark urine a side effect of pepcid?
- Cause and treatment for irritable bowel syndrome ibs
- What is the cause and treatment for irritable bowel syndrome
- Cause and treatment for irritable bowel syndrome